# SDR U30A200700002

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N269AV
- Make and model: Airbus A320-214
- Aircraft serial: 2187
- Aircraft time: 11,011 hours, 4,169 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 703, AFTER PAX BOARDING A F/A NOTICED A BURNING ODOR IN CENTER CABIN OVERHEAD AREA, NO SMOKE VISIBLE.  MAINTENANCE INSPECTED AREA AND TURNED OFF CABIN WINDOW LIGHTS AND SMELL IMMEDIATELY DISSIPATED. THE CABIN WINDOW LIGHTS WERE DEFERRED AND AIRCRAFT RELEASED IAW MEL 33-20-01. ENROUTE, IN CRUISE, AN INTERMITTENT BURNING SMELL WAS AGAIN NOTICED AGAIN NO SMOKE VISIBLE. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND INSP CEILING PANELS, ROWS 17/21/23 AND C/W CIDS 1 AND 2 BITE TEST. TURNED ALL CABIN ON FULL BRIGHT, WITH ENTERTAINMENT SYS. ON, WITH AC PACKS 1 AND 2 FULL COLD AND THEN FULL HOT. FWD AND AFT GALLEY EQUIPMENT ON, AND RAN ENGINES AND SYSTEMS FOR 2 HRS, COULD NOT DUPLICATE ODOR.
